PL EN


Preferences help
enabled [disable] Abstract
Number of results
2015 | 128 | 2 | 213-215
Article title

Quantum Kinetic Theory of the '2k_{F}' Scattering Mechanism for Three-Dimensional Structurally Disordered Systems in the Ioffe-Regel limit

Content
Title variants
Languages of publication
EN
Abstracts
EN
Effect of the coherent backscattering of the conduction electrons in three-dimensional structurally disordered metals specified by the Ioffe-Regel criterion is considered within the framework of the Morgan-Howson-Šaub theory of localisation which is based on the generalised kinetic equation for the Wigner distribution function and effective medium approximation. A formula for the electrical resistivity including the weak localisation correction is expressed in terms of the dimensionless transport parameter k_{F}l. The asymptotic form of the formula is derived and discussed in the context of the diagrammatic approach.
Keywords
EN
Year
Volume
128
Issue
2
Pages
213-215
Physical description
Dates
published
2015-08
References
  • [1] T. Dittrich, P. Hänggi, G.-L. Ingold, B. Kramer, G. Schön, W. Zwerger, Quantum Transport and Dissipation, Wiley-VCH, Weinheim 1998
  • [2] M. R. Graham, C. J. Adkins, H. Behar, R. Rosenbaum, J. Phys. Condens. Matter 10, 809 (1998), doi: 10.1088/0953-8984/10/4/010
  • [3] I.L. Aleiner, B.L. Altshuler, M.E. Gershensone, Waves in Random Media 9, 201 (1999), doi: 10.1088/0959-7174/9/2/308
  • [4] D.M. Basko, I.L. Aleiner, B.L. Altshuler, Ann. Phys. (New York) 321, 1126 (2006), doi: 10.1016/j.aop.2005.11.014
  • [5] J.J. Lin, J.P. Bird, J. Phys. Condens. Matter 14, R501 (2002), doi: 10.1088/0953-8984/14/18/201
  • [6] G.J. Morgan, M.A. Howson, K. Šaub, J. Phys. F Met. Phys. 15, 2157 (1985), doi: 10.1088/0305-4608/15/10/012
  • [7] M. Ornat, A. Paja, J. Phys. Condens. Matter 20, 375102 (2008), doi: 10.1088/0953-8984/20/37/375102
  • [8] B.J. Spisak, Transport Properties and Localisation of One-Electron States in Systems with Disturbed Translational Symmetry, Libron Press, Kraków 2013 (in Polish)
  • [9] J.M. Ziman, Models of Disorder. The Theoretical Physics of Homogeneously Disordered Systems, Cambridge University Press, Cambridge 1979
  • [10] M.A. Howson, B.L. Gallagher, Phys. Rep. 170, 265 (1988), doi: 10.1016/0370-1573(88)90145-7
  • [11] G.J. Morgan, R. Gilbert, B.J. Hickey, J. Phys. F: Metal Phys. 15, 2171 (1985), doi: 10.1088/0305-4608/15/10/012
  • [12] C.C. Tsuei, Phys. Rev. Lett. 57, 1943 (1986), doi: 10.1103/PhysRevLett.57.19
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv128n221kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.